Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Asymptotic behavior of solutions to a class of incompressible third grade fluid equations

Tom 126 / 2021

Ning Duan Annales Polonici Mathematici 126 (2021), 165-175 MSC: Primary 35Q35; Secondary 35B40, 35D35. DOI: 10.4064/ap200207-15-2 Opublikowany online: 5 May 2021

Streszczenie

We study the asymptotic behavior of incompressible third grade fluid equations. First, by using the pure energy method, we obtain the global well-posedness of strong solutions provided that the initial data is sufficiently small. Second, on the basis of negative Sobolev norm estimates, we establish the optimal decay rates of strong solutions.

Autorzy

  • Ning DuanCollege of Sciences
    Northeastern University
    Shenyang 110819, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek